# SDR QMLA2024062820076

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 7,536 hours, 28,308 cycles
- Engine: Pwa PW206A
- Engine time: 4,364 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: B25B00
- Part serial: 0636
- Condition: Abnormal
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO 1 ENGINE FUEL VALVE' CAUTION LIGHT ILLUMINATED 3 MINUTES AFTER TAKEOFF. LIGHT WENT OUT AND THEN CYCLED ON AND OFF FOR THE DURATION OF THE FLIGHT AS A PRECAUTIONARY LANDING WAS MADE WITH NO OTHER INDICATIONS OF IMMINENT ENGINE FAILURE. DISCONNECTED, CLEANED, AND RECONNECTED ELECTRICAL CONNECTORS ON #1 ENG FUEL SHUT-OFF VALVE. PERFORMED FUNCTION CHECK AND GROUND RUN. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
